I was diagnosed about 3 weeks ago with Gastritis after a trip to the hospital with a burning/full feeling a couple inches above my belly button. They did blood work which came back fine and the doctor put me on Protonix for 10 days. After the medicine was gone I felt pretty much normal and have been able to eat pretty much everything... including pizza. But today I decided to try a few sips of Mtn.Dew which I gave up since, and I ate things today I have been no problem. But a little while later I started feeling like a burning sensation and little nausea again. Could it be me trying Mtn.Dew?
I had that two, Mtn Dew has acid in it, you will need to make another visit to your Doctor, and be on Protonix for a longer time, I had to take it for two months with Gastritis, this helps this lining of your stomach to heal, information of the stomach lining causes Gastritis, careful of what you eat, until it heals good, watch acids, there are some OTC you could try. till you get to your Doctor, its a bad feeling, hope this helps, and you get to feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 8 Jan 2015 • 1 answer
Posted 23 Feb 2015 • 4 answers
Posted 10 Apr 2016 • 1 answer
Posted 10 Aug 2017 • 0 answers